Jump to content


E-Newsletter Signup Like us on Facebook Sign Up For Our e-Newsletter
Photo

Back Pain


  • Please log in to reply
1 reply to this topic

#1 crmmom

crmmom

    Newbie

  • Members
  • Pip
  • 6 posts

Posted 05 April 2013 - 06:28 PM

My husband who was dx with pd last June is having a problem with back pain. He says it hurts all over the back, lower and upper and is constant at times. This pain starting when he started Azilect but he stopped taking azilect, the pain went away. In the meantime his doc put him on Recript and the pain has returned. I'm trying to figure out if this pain is from the meds or a symptom of the Parkinsons itself. Any ideas? Thanks

#2 Luthersfaith

Luthersfaith

    Advanced Member

  • Members
  • PipPipPip
  • 885 posts
  • LocationIndiana

Posted 05 April 2013 - 06:55 PM

PD causes my muscles to tighten up and become stiff.

"I have told you these things, so that in Me you may have [perfect] peace and confidence. In the world you have tribulation and trials and distress and frustration; but be of good cheer [take courage; be confident, certain, undaunted]! For I have overcome the world." - Jesus (John 16:33)




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users